# SDR SWAA2020032442646

- Difficulty date: February 25, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 59,169 hours, 33,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A9481
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***  ON FORWARD CARGO BAY AFT BULKHEAD CENTER PANEL LOWER SUPPORT AT B.S. 500D, R.B.L. 22 - L.B.L. 22, W.L. 155.         REMOVED AND REPLACED FORWARD CARGO BAY AFT BULKHEAD CENTER PANEL LOWER SUPPORT AT BS 500D, RBL 22-LBL 22 IAW SRM 51-40-02-0G-0 AND DWG 143A9481
